# SDR GTIA2023050537166

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 34,975 hours, 16,093 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Torque Box
- Part number: D5311346320200
- Condition: Corroded
- Location: Zone 700
- Part time: 19,454 hours, 8,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH NLG TORQUE BOX (SWIVEL BEARING) AT FR 19-20 LH HOLES A AND B. RAF01 CREATED. SDR SUBMITTED-REPAIRED RH NLG TQ BOX REF AIRBUS RDAF 81211264/002/2023 HAECO S/O 122166 N/R 24052
